Weighted geometric means

Title
Weighted geometric means
Author(s)
이호수Lawson, Jimmie[Lawson, Jimmie]Lim, Yongdo[Lim, Yongdo]
Keywords
CONVEXITY
Issue Date
201209
Publisher
WALTER DE GRUYTER GMBH
Citation
FORUM MATHEMATICUM, v.24, no.5, pp.1067 - 1090
Abstract
Taking a weighted version of Bini-Meini-Poloni symmetrization procedure for a multivariable geometric mean, we propose a definition for a weighted geometric mean of n positive definite matrices, where the weights vary over all n-dimensional positive probability vectors. We show that the weighted mean satisfies multidimensional versions of all properties that one would expect for a two-variable weighted geometric mean. Significant portions of the derivation can be and are carried out in general convex metric spaces, which means that the results have broader application than the setting of positive definite matrices.
URI
http://hdl.handle.net/YU.REPOSITORY/27293http://dx.doi.org/10.1515/FORM.2011.096
ISSN
0933-7741
Appears in Collections:
기초교육대학 > 교양학부 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE